Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type


Author: Koichi Niijima
Journal: Math. Comp. 58 (1992), 549-560
MSC: Primary 65N30; Secondary 65N15
MathSciNet review: 1122073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a method for computing a posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type. The method is based on a relation between a line integral on an edge of a triangle and volume integrals in the triangle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15

Retrieve articles in all journals with MSC: 65N30, 65N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1122073-7
PII: S 0025-5718(1992)1122073-7
Article copyright: © Copyright 1992 American Mathematical Society